# SDR EPUA20170726001

- Difficulty date: July 12, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N9948M
- Make and model: Cessna 207A
- Aircraft serial: 20700759
- Aircraft time: 10,709 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 12118048
- Condition: Cracked
- Location: Door Post
- Part time: 10,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS NOTED ON RIGHT AFT LOWER DOOR POST CHANNEL.  REPLACED THE CHANNEL.
